# SDR SWIA201540926

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 32,948 hours, 19,768 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Underwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO FWD UNDERWING FAIRING 193AB IN 2 PLACES.  COMPLIED WITH TEMPORARY REPAIR IAW REO, C-CHECK, RO 3/27/15, REPAIRED PANEL 193AB IAW STS EA PERMANENT REPAIR:  COMPLIED WITH ST 51-900-1000.
